Universidad Complutense de Madrid
E-Prints Complutense

Global inversion of nonsmooth mappings on Finsler manifolds

Impacto

Downloads

Downloads per month over past year



Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2013) Global inversion of nonsmooth mappings on Finsler manifolds. Journal of convex analysis, 20 (4). pp. 1127-1146. ISSN 0944-6532

[img]
Preview
PDF
225kB
[img] PDF
Restringido a Repository staff only hasta 31 December 2022.

188kB

Official URL: http://www.heldermann-verlag.de/jca/jca20/jca1225_b.pdf




Abstract

We consider the problem of finding sufficient conditions for a locally Lipschitz mapping between Finsler manifolds to be a global homeomorphism. For this purpose, we develop the notion of Clarke generalized differential in this context and, using this, we obtain a version of the Hadamard integral condition for invertibility. As consequences, we deduce some global inversion and global injectivity results for Lipschitz mappings on R-n in terms of spectral conditions of its Clarke generalized differential.


Item Type:Article
Uncontrolled Keywords:Global inversion; generalized differential; Finsler manifolds
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:24701
Deposited On:17 Mar 2014 11:46
Last Modified:01 Feb 2016 14:51

Origin of downloads

Repository Staff Only: item control page